Show simple item record

dc.contributor.authorYang, Yingjie
dc.contributor.authorJohn, Robert, 1955-
dc.date.accessioned2011-11-07T17:12:53Z
dc.date.available2011-11-07T17:12:53Z
dc.date.issued2012
dc.identifier.citationYang, Y. and John, R. (2012) Grey sets and greyness. Information Sciences, 185 (1), pp. 249-264en
dc.identifier.issn0020-0255
dc.identifier.urihttp://hdl.handle.net/2086/5362
dc.language.isoenen
dc.publisherElsevieren
dc.titleGrey sets and greyness.en
dc.typeArticleen
dc.identifier.doihttp://dx.doi.org/10.1016/j.ins.2011.09.029
dc.researchgroupCentre for Computational Intelligenceen
dc.researchgroupDIGITSen
dc.peerreviewedYesen
dc.ref2014.selected1367395509_0210680093788_11_1
dc.researchinstituteInstitute of Artificial Intelligence (IAI)en


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record